# SDR UPS04841700

- Difficulty date: January 8, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE ON MAIN ENTRY DOOR FELL OUT OF THE CASE O/B CLIP.  OK TO CONTINUE IN SERVICE IAW MEL 57-7-4.
